... they cause harm to the baby
It's difficult to say if these medicines will not harm the baby or definitely harm the baby, but risks are explained in the links below. You may find these useful.
having started out in combined neurology/psychiatry as an intern and then finishing in combined surgical/clinical pathology, i am able from both medical specialties... yes, the baby will most certainly be affected. back in 1996, the psychiatry community was advising a long tapering withdrawal, upwards of 6-9 months before attempting conception. you had best speak with the physician, preferably one with an extensive expertise psycho-chem-therapeutics, i.e., a psychiatrist well versed with the specifics of __all__ of your meds. he would be the person best suited your questions and concerns.
i hope I have been of some help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2010 • 2 answers
Posted 12 Dec 2013 • 3 answers
Posted 3 Jun 2014 • 1 answer
Posted 10 May 2015 • 1 answer
Posted 15 Oct 2015 • 2 answers